Yes, runny nose and post nasal drip. So glad to hear I'm not the only one. I've never heard anyone else mention it and I've told the Dr about it but she never says anything like "That's common or not common or expected or because of..." etc.
I was told part of the reason this happens is because when you lose your hair, you lose it everywhere...including your nose. So it has a clear path, so to speak. That was from my first Oncologist, however, and I'm not sure I trust him to know his own name anymore.
Come to think of it, I had a runny nose while on chemo. In fact it would just start running and I'd be scared that it was a nose bleed, but thankfully it wasn't. Embarrassing when you're eating dinner and your nose starts running. Strange side affect.
Yes had nasal drip with both my chemo regimes, And thankfully stopped after some hair grew back. Also my eyes used to water with every change of atmosphere ie room to room, indoor to outdoor etc again it stopped a few months after treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.